| Model Number |
3219 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient experienced ineffective stimulation at an unknown date.As a result, surgical intervention occurred wherein the entire system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event estimated.During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.